Research Repository

Time-Varying Character of Storm Intensity Frequency and Duration Curves

Yilmaz, A. G, Safaet, H, Huang, Fuchun and Perera, B. J. C (2014) Time-Varying Character of Storm Intensity Frequency and Duration Curves. Australian Journal of Water Resources, 18 (1). pp. 15-26. ISSN 1324-1583

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: climate change, intensity-frequency-duration curves, generalised extreme value, annual maximum series
Subjects: FOR Classification > 0501 Ecological Applications
Faculty/School/Research Centre/Department > College of Science and Engineering
Related URLs:
Depositing User: Ms Julie Gardner
Date Deposited: 30 Jun 2014 05:24
Last Modified: 08 Jul 2014 05:10
URI: http://vuir.vu.edu.au/id/eprint/25521
DOI: https://doi.org/10.7158/W12-017.2014.18.1
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar